# SDR 97UAL900635

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP AT DOOR 2L TO 3L COMES ON WITH POWER OFF (DISCONNECTED STRIP AT DOOR 2L).  REPLACED BATTERY, OP CHECKS OK PER MM 33-50-00.
